# SDR COMA0770042

- Difficulty date: August 4, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 7,574 hours, 5,451 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 9604501
- Part serial: 0252
- Condition: Faulty
- Location: Hydraulic Sys
- Part time: 7,566 hours, 5,445 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

FLIGHT 5311 - HYD SYS NR 3B OVERHEAT CAUTION MESSAGE ILLUMINATED IN FLIGHT.  AIRCRAFT RETURNED BACK TO CVG AND LANDED SAFELY.  REMOVED AND REPLACED NR 3 HYD RESERVOIR.
